MAUDE Adverse Event Report: CYNOSURE LLC SCULPSURE

CYNOSURE LLC SCULPSURE
Catalog Number 105-7026-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Swelling/ Edema (4577)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced erythema and edema on the outer thigh area following a noninvasive laser lipolysis treatment using sculpsure.Patient also reports that the treatment area is tender to touch 6 days post treatment.
 
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.Patient has a history diagnosis of scleroderma, an autoimmune disease that causes inflammation and fibrosis in the skin and other areas of the body.Cynosure's clinical team was unable to determine if patient's autoimmune disease contributed to symptoms experienced.Root cause is unknown and since there is no issues with the device production records and clinical investigation was inconclusive, cynosure will continue to monitor such complaints.Based on the labeling materials and risk review, erythema and edema are expected side effects from such treatments.Patient was prescribed prednisone as intervention.This is a reportable adverse event due to patient receiving medical intervention.

Brand Name
SCULPSURE
Common Device Name
SCULPSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
9783940763
MDR Report Key18958597
Report Number1222993-2024-00011
Device Sequence Number4540804
Product Code PKT
UDI-Device Identifier00841494100032
UDI-Public(01)00841494100032(11)190716
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-7026-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale